Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2015, 3:12 PM MDT for Bent County, Prowers County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 3:12 PM MDT (21:12 UTC)
- Expired
- May 24, 2015, 3:45 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS55 KPUB 242112
SVRPUB
COC011-099-242145-
/O.NEW.KPUB.SV.W.0066.150524T2112Z-150524T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 PM MDT
* AT 312 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF JOHN MARTIN RESERVOIR...OR 21 MILES SOUTHWEST OF
LAMAR...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...HASTY...MCCLAVE...JOHN MARTIN RESERVOIR AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3779 10284 3791 10311 3825 10297 3823 10246
TIME...MOT...LOC 2112Z 213DEG 24KT 3793 10296
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
HODANISH1 follow-up statement
234
WWUS55 KPUB 242126
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SUN MAY 24 2015
COC011-099-242145-
/O.CON.KPUB.SV.W.0066.000000T0000Z-150524T2145Z/
PROWERS CO-BENT CO-
326 PM MDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES...
AT 326 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
MCCLAVE...OR 15 MILES SOUTHWEST OF LAMAR...MOVING NORTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...HASTY...MCCLAVE...JOHN MARTIN RESERVOIR AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3779 10284 3791 10311 3825 10297 3823 10246
TIME...MOT...LOC 2126Z 213DEG 24KT 3792 10281
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:47 PM MDT, 25 minutes earlier.
Area forecast discussion, May 24, 2:47 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT SUN MAY 24 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 245 PM MDT SUN MAY 24 2015 SATELLITE IMAGES THIS AFTERNOON SHOW AN UPR LOW CENTER OVER SOUTH CENTRAL WY WITH THE UPR TROF OVR CO. SHOWERS AND THUNDERSTORMS HAVE SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON...WITH A COUPLE STRONG TO SEVERE STORMS. SPC MESO ANALYSIS SHOWING 1000 J/KG OF CAPE ALONG THE I-25 CORRIDOR WITH 2000-2500 J/KG NEAR THE EASTERN CO BORDER. SHEAR IS MARGINAL TODAY WITH VALUES BEING ABOUT 35-45 KTS. STILL COULD SEE A COUPLE MORE OR A FEW SEVERE STORMS OVR THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING WITH LARGE HAIL BEING THE MAIN THREAT...BUT CANNOT RULE OUT SOME WEAK FUNNELS. THE UPR LOW WL SLOWLY MOVE EASTWARD THRU THE NIGHT AND BY LATE NIGHT...MOST PORTIONS OF THE FORECAST AREA SHOULD SEE LITTLE IF ANY PCPN. HOWEVER MSTR WRAPPING AROUND THE UPR LOW INTO THE CENTRAL MTNS WL LIKELY KEEP SOME SHOWERS GOING IN THAT AREA...AND THE FAR SERN PLAINS COULD SEE PCPN LINGER UNTIL TOWARD MORNING. ON MON THAT UPR TROF WL BE SLOW TO EXIT THE AREA...AND BEHIND THE TROF SHOWERS AND TSTMS WL AGAIN SPREAD ACRS THE AREA FROM WEST TO EAST. IT LOOKS LIKE THUNDERSTORMS WL FIRE OVER THE MTNS AGAIN IN THE LATE MORNING HOURS AND THEN SPREAD OVR THE LOWER ELEVATIONS. MON AFTERNOON CAPE VALUES ACRS THE SERN PLAINS ARE FORECAST TO ONLY BE UP AROUND 600 J/KG AND SHEAR VALUES ARE EXPECTED TO BE WEAK...ONLY AROUND 20 KTS. THUS CHANCES FOR SEVERE WX LOOK LOW. HOWEVER...HEAVY RAIN AND FLASH FLOODING WL STILL BE A CONCERN. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 245 PM MDT SUN MAY 24 2015 ...A WET END OF MAY IS LIKELY... WITH MOISTURE LOCKED IN OVER SE CO...EXPECT THE WETTER-THAN-PROGGED PATTERN TO CONTINUE THROUGH THE END OF THE MONTH. MON NIGHT...UPPER LOW OVER THE CENTRAL PLAINS WILL CONTINUE MOVING TO THE WE...AS A SHORT WAVE RIDGE BEGINS TO BUILD OVER THE C ROCKIES. SHOULD SEE A GRADUAL DECREASE IN PRECIP THROUGH TUE MORNING...BUT PROBABLY STILL SOME LINGERING LOW CLOUDS FROM THE PREVIOUS CONVECTION. TUE-WED...ALLOW AMPLITUDE UPPER RIDGE WILL CROSS THROUGH OUR AREA. THIS SHOULD BOOST TEMPS SOMEWHAT...INTO THE MID-UPPER 70S AND POSSIBLY A FEW 80S ACROSS THE PLAINS. BUT NOT EXPECTING ANY SIGNIFICANT HEATING...AND IF TEMPS DO NOT GET MUCH ABOVE 80 AT KPUB IT WILL PROBABLY SEAL OUR FATE FOR HAVING ONE OF THE COOLER AND WETTER MAYS IN RECENT YEARS. EXPECT DIURNAL CONVECTION DEVELOPING OVER THE MTS EACH DAY...THEN MOVING OUT ON TO THE PLAINS BY EVE. STORMS WILL PROBABLY NOT BE AS NUMEROUS OR STRONG AS THEY HAVE BEEN THIS WEEKEND. THURSDAY-NEXT WEEKEND...ANOTHER PACIFIC TROUGH WILL MOVE THROUGH THE DESERT SW AND ON THROUGH THE SRN ROCKIES. THE SUBTROPICAL TAP AHEAD OF THIS SYSTEM DOES NOT LOOK AS STRONG AS IT HAD LOOKED A COUPLE DAYS AGO...HOWEVER IT SHOULD BE SUFFICIENT FOR PLENTY OF SHOWERS ACROSS SE CO...ESPECIALLY LATE THURSDAY THROUGH SATURDAY...AS THE H5 CIRCULATION CUTS OFF OVER W KS...AND MID-LEVEL FLOW TURNS ERLY ACROSS THE PLAINS. WE COULD SEE ANOTHER WEEKEND OF DRIZZLE...LIGHT RAIN AND FG. LOOKS LIKE A REASONABLE SHOT OF BREAKING THE RAINFALL RECORDS FOR MAY AT BOTH KCOS AND KPUB. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 245 PM MDT SUN MAY 24 2015 SHOWERS AND TSTMS WL STILL BE POSSIBLE IN THE VCNTY OF THE TAF SITES INTO THE LATE EVENING HOURS. GENERALLY VFR CONDITIONS CAN BE EXPECTED...HOWEVER THE FORECAST MODELS ARE SHOWING THE POTENTIAL FOR SOME IFR OR MVFR CONDITIONS AT KALS IN THE EARLY MORNING HOURS ON MON. SHOWERS AND TSTMS WL ONCE AGAIN BE POSSIBLE AT THE TAF SITES MONDAY...MAINLY AFTER 18Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, May 24, 11:03 AM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1103 AM MDT SUN MAY 24 2015 COZ058>089-093>099-251715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1103 AM MDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING...WITH THE MAIN STORM THREATS BEING LIGHTNING...LOCALLY HEAVY RAIN...GUSTY WINDS...AND POSSIBLY SOME FUNNELS AND HAIL. FLASH FLOODING WILL BE A THREAT IN AREAS WHERE HEAVY RAIN FALLS. WIND SHEAR...WHICH IS NECESSARY TO GET STORMS ROTATING...WILL BE GREATEST OVER THE PLAINS EAST OF I-25 TODAY. A FEW STORMS OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES COULD ROTATE ENOUGH TO SPIN UP A TORNADO DURING THE LATE AFTERNOON AND EVENING HOURS. IN THE MOUNTAINS...PRECIPITATION WILL CONTINUE TO FALL AS SNOW OR GRAUPEL. ELEVATIONS ABOVE 9000 FEET COULD SEE LOCAL ACCUMULATIONS UP TO A FEW INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000 FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS. AT THIS TIME...THURSDAY EVENING THROUGH SATURDAY MORNING LOOKS LIKE THE BEST PERIOD WITH THE GREATEST POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Local storm report, May 24, 12:55 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1255 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FUNNEL CLOUD 4 SW SECURITY 38.71N 104.80W
05/24/2015 EL PASO CO NWS EMPLOYEE
&&
28Special weather statement, May 24, 1:31 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 131 PM MDT SUN MAY 24 2015 COZ094-242015- EASTERN LAS ANIMAS COUNTY CO- 131 PM MDT SUN MAY 24 2015 ...SPECIAL WEATHER STATEMENT... AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF MODEL...OR 32 MILES EAST OF TRINIDAD...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3715 10394 3733 10403 3756 10376 3735 10355 TIME...MOT...LOC 1931Z 231DEG 15KT 3729 10394 28
Special weather statement, May 24, 2:11 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT SUN MAY 24 2015 COZ097-098-242100- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 211 PM MDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 26 MILES EAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHN MARTIN RESERVOIR. LAT...LON 3772 10304 3782 10322 3811 10300 3789 10266 TIME...MOT...LOC 2011Z 215DEG 19KT 3783 10308 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| May 23, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 23, 8:32 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 88 min |
| May 23, 9:24 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Otero, Prowers | 3 hr |
| May 23, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 47 min |
| May 23, 10:36 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 84 min |
| May 23, 10:51 PM MDT | Special Weather Statement | PUB | El Paso | 84 min |
| May 24, 12:37 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| May 24, 1:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 114 min |
| May 24, 1:31 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| May 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 24, 2:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 24, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| May 24, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 45 min |
| May 24, 3:36 PM MDT | Tornado Warning | PUB | Bent, Prowers | 24 min |
| May 24, 3:48 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| May 24, 3:50 PM MDT | Tornado Warning | PUB | Bent, Prowers | 40 min |
| May 24, 4:25 PM MDT | Tornado Warning | PUB | Prowers | 50 min |
| May 24, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 49 min |
| May 24, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 64 min |
| May 24, 4:59 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| May 24, 5:07 PM MDT | Tornado Warning | PUB | Prowers | 38 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| May 24, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| May 24, 5:41 PM MDT | Tornado Warning | PUB | Prowers | 18 min |
| May 24, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| May 24, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.